MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S3 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US PFC SIGMARP CV TB/IN S3 12.5; SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Model Number 96-2032
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/10/2009
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
On (b)(6) 2009, the patient underwent a right knee revision with tibial insert exchange to address dislocation, instability, and correction of patella bone fracture.The patient was post infection and an irrigation and debridement was also performed.The patella fracture was indicated as happening on the day of the procedure due to a fall.It is noted the previous operative note also indicated a patella bone fracture that was not addressed at the time of the first procedure.The surgeon indicated partial expulsion of the tibial insert.The patella component was well-fixed and retained.There were no indicated intra-operative complications.
 
Additional Manufacturer Narrative
Product complaint # : (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
PFC SIGMARP CV TB/IN S3 12.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11398265
Report Number1818910-2021-04086
Device Sequence Number13757983
Product Code NJL
UDI-Device Identifier10603295240754
UDI-Public10603295240754
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2009
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/11/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number96-2032
Device Catalogue Number962032
Device Lot Number2673131
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date03/02/2021
Supplement Report FDA Received Date03/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MBT CEM KEEL TIB TRAY SZ3; PFC*SIGMA C/R NPOR FEM RT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38; MBT CEM KEEL TIB TRAY SZ3; PFC*SIGMA C/R NPOR FEM RT SZ 3; PFC*SIGMA/OV/DOME PAT 3PEG,38
Outcome Attributed to Adverse Event Required Intervention;
Patient Age53 YR
Patient Weight88